# SDR CALA2016061500364

- Difficulty date: June 15, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 49,916 hours, 16,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A812826
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER SIDE F/O R2 DOOR CUTOUT, BS 952, FRAME AND WEB HAVE CORROSION.  FRAME REPAIRED IAW EC/RA5310-06785.  WEB REPLACED.
